# SDR GAIA0031

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 49135671
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACKED FLAP WEDGE ATTACH FITTING CRACKED AT STATION XRS 295.  THE ATTACH FITTING WAS REPLACED IAW THE DC-9 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
